# SDR N6WA20110841

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,595 hours, 10,743 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COVERS, OVERWING EMERGENCY EXIT KEEP FALLING DOWN.   RESECURES EMERGENCY EXIT COVERS IAW AMM 25-26-09.
